Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Tingling and stinging sensation from head to toe, numbness, night sweats, dizziness. Had an MRI. Help?

I recieved an MRI this afternoon and it made me feel sick. My head hurt snd I had tingling stinging pains. I just wokeup and I was sweating profusely, the bed is soaked! I tingle from head to toe . Dizzy. There was dye in this scan. I reacted poorly to the last MRI with dyes. I went to the ER. They told me my kidneys were fine even tho they were hu rting me. My pee is totally clear...I have many of the symptoms of diabetes but have had blood drawn recently and was told that my glucose levels are within normal range...cotton mouth, pelvic numness, tingling extremities, nightsweats and dizzyness.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

The symptoms of tingling, stinging, numbness, night sweats and dizziness after having an contrast MRI suggests an allergic reaction to the dye used for MRI.
Some individuals are allergic to the dye used for contrast studies and have the manifestations as mentioned by you.
Since, your kidneys are functioning normally and blood glucose levels are normal, there is nothing to worry.
Consult your GP.
An antihistaminic can help.
Remember to inform the doctor about the allergic reaction next time you happen to undergo any contrast/ dye associated investigation.

Thanks and take care
Dr Shailja P Wahal
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions